# SDR CA960619022

- Difficulty date: June 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 23007506
- Condition: Fluctuating
- Location: Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RPM FLUCTUATING AT TOP END.
